MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE

BOSTON SCIENTIFIC CORPORATION RTE SNAPCONE; PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Model Number 72404324
Medical Device Problem Codes Mechanical Problem (1384); Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/19/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The implant date, lot number, manufacture date and expiration date were unable to be obtained though good faith efforts.The data was obtained through a review of the surgical history previously provided by the physician.Other product code: (b)(4).
 
Event or Problem Description
It was reported that the patient experienced buckling with an inflatable penile prosthesis (ipp) due to incorrect rear tip extender (rte) sizing as they were too long.A surgical procedure was performed in which the rtes were removed and replaced for shorter ones.The original device was used to complete the procedure.There were no patient complications related to the event.

Brand Name
RTE SNAPCONE
Common Device Name
PROSTHESIS PENIS INFLATABLE| PROSTHESIS PENILE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key11599466
Report Number2183959-2021-01237
Device Sequence Number14326447
Product Code FHW
UDI-Device Identifier00878953004082
UDI-Public00878953004082
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/31/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/19/2024
Device Model Number72404324
Device Catalogue Number72404324
Device Lot Number1000361212
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/19/2021
Initial Report FDA Received Date03/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age55 YR